Volume 36 • Number 2 • 2013

Optimal Inequalities, Contact $\delta$-Invariants and Their Applications
Bang-Yen Chen and Veronica Martin-Molina

Robustness of Correlation Coefficient and Variance Ratio under Elliptical Symmetry
Anwar H. Joarder

The Linear Arboricity of Planar Graphs without 5-Cycles with Chords
Hong-Yu Chen, Xiang Tan and Jian-Liang Wu

Modular and Distributive Congruence Lattices of Monounary Algebras
C. Ratanaprasert and S. Thiranantanakorn

On the Strong Rainbow Connection of a Graph
Xueliang Li and Yuefang Sun

G-Frames and Direct Sums
Amir Khosravi and M. Mirzaee Azandaryani

Real Hypersurfaces in Nearly Kaehler 6-Sphere
Sharief Deshmukh

Weyl's Type Theorem and a Local Growth Condition
M. H. M. Rashid

Minimal Matrix Representations of Four-Dimensional Lie Algebras
R. Ghanam and G. Thompson

Weak Annihilator Property of Malcev-Neumann Rings
Ouyang Lunqun and Liu Jinwang

Global Signed Domination in Graphs
H. Karami, R. Khoeilar, S. M. Sheikholeslami and Abdollah Khodkar

Extremal Unicyclic and Bicyclic Graphs with Respect to Harary Index
Kexiang Xu and Kinkar Ch. Das

Pseudo FQ-Injective Modules
Zhu Zhanmin

Invariance of Arens Irregularity under Extensions
Ali Reza Nooreddiny and Abdolhamid Riazi

On the Definition of Atanassov's Intuitionistic Fuzzy Subrings and Ideals
Saifur Rahman, Helen K. Saikia and B. Davvaz

Existence of Solutions for Weighted $p(t)$-Laplacian Impulsive Integro-Differential System with Integral Boundary Value Conditions
Rong Dong, Yunrui Guo and Qihu Zhang

Nonlinear Boundary Value Problems for First Order Integro-Differential Equations with Impulsive Integral Conditions
Zhenhai Liu, Jiangfeng Han and Lijing Fang

$(a,b,c)$-Koszul Algebras
Jia-Feng Lü

Some Results for the Apostol-Genocchi Polynomials of Higher Order
Hassan Jolany, Hesam Sharifi and R. Eizadi Alikelaye

Generic Properties of Module Maps and Characterizing Inverse Limits of C*-Algebras of Compact Operators
Kamran Sharifi

Some New Approach to the Computation for Fixed Point Index and Applications
Feng Wang and Fang Zhang

The Structure of Some Classes of 3-Dimensional Normal Almost Contact Metric Manifolds
Uday Chand De and Abul Kalam Mondal

Growth Property and Integral Representation of Harmonic Functions in a Cone
Lei Qiao and Guan-Tie Deng

Strong Convergence Theorems for Variational Inequality Problems and Fixed Point Problems in Banach Spaces
Gang Cai and Shangquan Bu